Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I am on nitrofurantoin mono-mcr for a bladder infection and

Answered by
Dr.
Dr. Anders Mark Christensen

General Surgeon

Practicing since :2016

Answered : 1078 Questions

default
Posted on Wed, 20 Feb 2019 in Urinary and Bladder Problems
Question: I am on nitrofurantoin mono-mcr for a bladder infection and i have a pain in my upper stomach
                                                       
doctor
Answered by Dr. Anders Mark Christensen 1 hour later
Brief Answer:
When did it start?

Detailed Answer:
Hi Junesimonian,

When did the pain start? When you started the antibiotics? It sounds like a side effect to the antibiotics. If you feel very unwell you should go to the ER.

Please let me know if you have further questions.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on